# SDR IPXA2021050168842

- Difficulty date: April 20, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft serial: 48803
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7195
- Condition: Corroded
- Location: Bs 1967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CAFT CARGO FLOOR SUPPORT ANGLE UNDER PANEL 187DF HAS CORROSION AT STA 1967.REMOVED AND REPLACED CORRODED AFT CARGO FLOOR SUPPORT ANGLE UNDER PANEL 187DF AT STA 1967 IAW SRM 51-31-01. (MINOR)
